# SDR CA010515010

- Difficulty date: March 27, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 5,382 hours
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Condition: Cracked
- Location: T/R Driveshaft
- Component: T/r DRIVESHAFT
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 TAIL ROTOR DRIVESHAFT BEARINGS HAVE GREASE HOUSINGS CRACKED. BOTH BEARINGS ROUGH, EXCESSIVE GREASE SQUEEZE OUT. BOTH BEARINGS REPLACED.
